# SDR CA120604004

- Difficulty date: June 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,952 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 30005000034
- Condition: Failed
- Location: Auto Feather
- Part time: 36,656 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) THE NR 2 ENGINE AUTO-FEATHERED WHEN POWER WAS APPLIED FOR TAKEOFF. INVESTIGATION REVEALED THAT THE NR 1 TORQUE SENSOR CONDITIONING UNIT WAS LATCHED IN TEST MODE. THE NR 1 TSCU WAS REPLACED AND GROUND RUNS CARRIED OUT. THE ACFT WAS RETURNED TO SERVICE.
